Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kate79

Am I going mad?? 2nd day and side effects??

Recommended Posts

Okay its only my 2nd day on 20mg and I don't know if I am imaging things or if the side effects can take hold this quickly.

My scalp is super sensitive and my eyes are really sore. Also its 3.15pm and normally by this time in the day my skin is really oily but it is only slightly oily, even with my makeup.

Also is sorbolene a good moisturiser? How often should I use it? What are the best products to use?

Any help/suggestions/reassurance would be greatly appreciated!

Link to comment
Share on other sites

I dont think 40 m/g would do a whole lot, it might be all in your head m'dear :angel:

I was thinking that! I think I might have read too much about the side effects and keep forgetting the long term benefit

Link to comment
Share on other sites

On the second day I had an awful headache the entire day, and sore eyes as well.

But after that I was fine, and have been ever since.

I'm on week 6, by the way.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×